# SDR 01FDEA00468

- Difficulty date: June 19, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 50,191 hours, 15,281 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFT T/O AT APPROX 300 FT, GOT SMOKE WARNING AFT MAIN DECK CARGO COMP DID ECAM PROC AND SMOKE LIGHT WENT OUT.
